Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2019

VARIATION OF PARAMETERS METHOD FOR A THREE-DIMENSIONAL PROBLEM OF CONDENSATION FILM ON AN INCLINED ROTATING DISK

Osman Gungor, Cihat Arslantürk

JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS Cilt 18 · Sayı 1 · ss. 15–28 · 01.01.2019
DOI ile aç

Özet

In this paper, the steady three-dimensional problem of condensation film on an inclined rotating disk is considered. The governing nonlinear partial differential equations are reduced to the nonlinear ordinary differential equations system by a similarity transform. The equation system is solved by the variation of parameters method (VPM) which is rather used to solve nonhomogeneous linear differential equations but can also be used to solve nonlinear differential equations. This method has not previously been used to solve a nonlinear condensation problem. The dimensionless velocity and temperature profiles are shown, and the influence of Prandtl number and rotation ratio on the flow field and the Nusselt number are discussed in detail. In order to assess the accuracy of the solutions obtained by this method, the problem is also solved numerically using the Matlab bvp4c solver. The validity of our solutions is verified by the numerical results.

Anahtar kelimeler

condensation variation of parameters method rotating inclined disk nonlinear ordinary differential equations

Atıf için künye

Gungor, O., & Arslantürk, C. (2019). VARIATION OF PARAMETERS METHOD FOR A THREE-DIMENSIONAL PROBLEM OF CONDENSATION FILM ON AN INCLINED ROTATING DISK. JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS, 18(1), 15–28. https://doi.org/10.17512/jamcm.2019.1.02

BibTeX
@article{gungor2019-191710,
  author = {Gungor, Osman and Arslantürk, Cihat},
  title = {VARIATION OF PARAMETERS METHOD FOR A THREE-DIMENSIONAL PROBLEM OF CONDENSATION FILM ON AN INCLINED ROTATING DISK},
  journal = {JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS},
  year = {2019},
  volume = {18},
  number = {1},
  pages = {15--28},
  issn = {2299-9965},
  doi = {10.17512/jamcm.2019.1.02},
  url = {https://akademik.atauni.edu.tr/yayinlar/191710-variation-of-parameters-method-for-a-three-dimensional-problem-of-condensation}
}